MathSciNet Relay Station
MathSciNet bibliographic data
MR2800361 53C08 (18D10 22A22 57T10)
Schommer-Pries, Christopher J. Central extensions of smooth 2-groups and a finite-dimensional string 2-group. Geom. Topol. 15 (2011), no. 2, 609–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement